Show simple item record

dc.contributor.authorFlavin, J.N
dc.contributor.authorRionero, S
dc.date.accessioned2018-08-24T08:24:49Z
dc.date.available2018-08-24T08:24:49Z
dc.date.issued1998-12-01
dc.identifier.citationFlavin, J.N; Rionero, S (1998). Asymptotic and other properties of a nonlinear diffusion model. Journal of Mathematical Analysis and Applications 228 (1), 119-140
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9163
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.titleAsymptotic and other properties of a nonlinear diffusion model
dc.typeArticle
dc.identifier.doi10.1006/jmaa.1998.6121
dc.local.publishedsourcehttps://doi.org/10.1006/jmaa.1998.6121
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland